# SDR DGC2008F00002

- Difficulty date: September 12, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N5119
- Make and model: Braero BAE125800A
- Aircraft serial: 258177
- Engine: Garrtt TFE7315R
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 30753851
- Condition: Cracked
- Location: Oilpressure
- Part time: 7,529 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, AFTER 1 HR 27 MIN INTO FLIGHT, THE LT OIL PRESSURE INDICATOR FLUCTUATED FROM APPROXIMATELY 42-45 PSI DOWN TO 30-35 PSI TWICE PER SECOND CONTINUOUSLY. OIL TEMP REMAINED NORMAL, ALL OTHER ENGINE INDICATIONS NORMAL, (N1, ITT, N2). APPROXIMATELY 4-6 MINUTES LATER THE OIL PRESSURE INDICATOR FLUCTUATED DOWN TO 25-35 PSI, THE LT ENGINE "OIL PRESS LOW" ANNUCIATOR ILLUMINATED.  THE SIC REDUCED POWER TO IDLE, EXECUTED SHUTDOWN PROCEDURES IAW CHECKLIST PROCEDURE. THE PIC DECLARED AN EMERGENCY AND DIVERTED .  THE LT ENGINE OIL FILTER BYPASS INDICATOR WAS FOUND POPPED, METAL PIECES WERE FOUND IN THE FILTER AND TRANSFER GEARBOX, AND THE NR 6 BEARING, OIL PRESSURE LINE WAS FOUND CRACKED.  (K)
